To Gail D
To Gail D
[ Back to Messages
Posted by Leslie
on October 29, 2000 at 10:09:20:
In Reply to: Am interested in same msg. posted by Gail D. on October 26, 2000 at 12:23:09:
: My endo. gave me 120 mg. 1/x day to start today, she said that I may feel a little "different" on it, if the dosage is too high may feel jittery or laps, if too low then fatigue (which I have both now anyhow). She was NOT happy with my last TSH which was 3.7 exactly the same as 3 mos. ago, so obviously the syntrhoid was not doing a job. Whenever she'd up my syn. for about 1-2 weeks I'd feel a tad better not as fatigued, but then would slip right back into the "old" feeling again. So my belief is that is as far as teh med. was taking my antibody problem and it was just THERE. No better or worse. She said the ole tune of quality control, but I whipped out info on synthroid, it's FDA approval or NOT, and so she sort of said I'd been doing my homework!
: Well yes, of course, it's my body and feel lousy, so why would I NOT?
: Please let me know how you are doing, and anyone else out there, what did you feel like coming off synthroid onto armour. I am more interested in this because of the switch to the natural product and the addition of some T3 which I think is the root cause of all our complaints. Please keep me posted, hope you do ok.
: Gail D.
: Hi everyone, it's been a while since I posted a message. It took seven months but I finaly got a doctor
: : to give me Meds even though my test keep coming back
: : "normal". I have felt terrible, run down, sleepy and have gained 20 more pounds for a grand total of 50 pounds in 1 year !!!!! Anyway ....
: : I started taking Armour 60mg tablets, twice a day, two
: : days ago. Does anyone know how long it takes to start
: : seeing results ? (Hoping there will be results)I am desperate to feel better and get my life back.
Thanks for your reply. I've never been on any meds before so I don't know about synthroid.
But, I've been on the Armour for 6 days now and I'm not feeling any difference yet. I think alot of my fatigue it caused by all the weight I've gained. Hopefully now that I'm on Armour, Diet and exersise will work for me. Sorry I couldn't answer your question.